MAUDE Adverse Event Report: ROCHE DIAGNOSTICS IGM IMMUNOGLOBULIN M; METHOD, NEPHELOMETRIC, IMMUNOGLOBULINS (G, A, M)

ROCHE DIAGNOSTICS IGM IMMUNOGLOBULIN M; METHOD, NEPHELOMETRIC, IMMUNOGLOBULINS (G, A, M)
Catalog Number 20737771322
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2022
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter complained of discrepant results for 1 patient sample tested for igm immunoglobulin m (igm) on a cobas integra 400 plus.The initial result was 2.41 g/l with a data flag.This result was reported outside of the laboratory where it was questioned by the doctor.The repeat result was 2.08 g/l with a data flag.The repeat result after dilution was 85.67 g/l with a data flag.The integra 400 plus serial number was (b)(4).
 
Additional Manufacturer Narrative
Na.
 
Additional Manufacturer Narrative
A new sample from the patient was tested with an initial igm result of 22.30 g/l with a data flag and a repeat result of 2.43 g/l.The result of 2.08 g/l provided in the initial report was accompanied by an "excess antigen" data flag.The investigation determined the initial sample had a very high concentration of igm in the sample.The antigen excess check is observed at concentrations higher than 58 g/l.For this sample, the result after dilution was 85.67 g/l.No additional information was provided for the 2nd sample obtained from the patient.The investigation determined the event was due to an issue with this particular patient.The investigation did not identify a product problem.

Brand Name
IGM IMMUNOGLOBULIN M
Common Device Name
METHOD, NEPHELOMETRIC, IMMUNOGLOBULINS (G, A, M)
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
michael leslie
9115 hague road
na
indianapolis, IN 46250
3175214343
MDR Report Key13618052
Report Number1823260-2022-00530
Device Sequence Number12249907
Product Code CFN
UDI-Device Identifier04015630913725
UDI-Public04015630913725
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K982382
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Catalogue Number20737771322
Device Lot Number55410601
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2022
Supplement Date Received by Manufacturer03/01/2022
Initial Report FDA Received Date02/28/2022
Supplement Report FDA Received Date03/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown